# SDR DL73E960686

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter Hose
- Part number: 36023F2360140
- Condition: Leaking
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 240, CAPT AND F/O ALTIMETERS DIFFER BY 150 FT, PLACING CAPT ON ALT STATIC AND F/O NORMAL, F/O READ 150 FT HIGH AND CAPT READ CLOSE TO STANDBY.  WITH F/O ON ALT AND CAPT NORMAL, F/O READS 100 FT LOW.  FOUND HOSE TO STANDBY IND LEAKING AND REPLACED WITH APPROVED HOSE.  LEAK CHECKS NORMAL PER M/M CHAPTER 34.
